Occurrence of rare events in ergodic interacting spin systems
Annales de l'I.H.P. Probabilités et statistiques, Tome 33 (1997) no. 6, p. 727-751
@article{AIHPB_1997__33_6_727_0,
     author = {Asselah, Amine and Dai Pra, Paolo},
     title = {Occurrence of rare events in ergodic interacting spin systems},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {33},
     number = {6},
     year = {1997},
     pages = {727-751},
     zbl = {0890.60089},
     mrnumber = {1484539},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1997__33_6_727_0}
}
Asselah, Amine; Dai Pra, Paolo. Occurrence of rare events in ergodic interacting spin systems. Annales de l'I.H.P. Probabilités et statistiques, Tome 33 (1997) no. 6, pp. 727-751. http://www.numdam.org/item/AIHPB_1997__33_6_727_0/

[1] A. Asselah and G. Giacomin, in preparation.

[2] F. Comets, Nucleation for a long range magnetic model, Ann. Inst. H. Poincaré, Vol. 23, 1987, pp. 135-178. | Numdam | MR 891708 | Zbl 0633.60110

[3] P. Dai Pra, Space-time large deviations for interacting particle systems, Comm. Pure Appl. Math., Vol. XLVI, 1993, pp. 387-422. | MR 1202962 | Zbl 0797.60028

[4] P. Dai Pra, Large deviations and stationary measures for interacting particle systems, Stoch. Proc. Appl., Vol. 48, 1993, pp. 9-30. | MR 1237166 | Zbl 0789.60020

[5] P. Diaconis and L. Saloff-Coste, Logarithmic Sobolev inequalities and finite Markov chains, preprint. | Zbl 0867.60043

[6] P.A. Ferrari, A. Galves and C. Landim, Exponential waiting time for a big gap in a one-dimensional zero-range process, Ann. Prob., Vol. 22, n. 1, 1994, pp. 284-288. | MR 1258878 | Zbl 0793.60108

[7] P.A. Ferrari, A. Galves and T.M. Liggetf, Exponential waiting time for filling a large interval in the symmetric simple exclusion process, Ann. Inst. Poincare, Prob. Stat., Vol. 31, n. 1, 1995, pp. 155-175. | Numdam | MR 1340035 | Zbl 0819.60095

[8] M.I. Freidlin and A.D. Wentzell, Random perturbations of dynamical systems, Springer-Verlag, 1984. | MR 722136 | Zbl 0522.60055

[9] T.E. Harris, First passage and recurrence distribution, Trans. Am. Math. Soc., Vol. 73, 1952, pp. 471-486. | MR 52057 | Zbl 0048.36301

[10] R. Holley and D. Stroock, Applications of the stochastic Ising model to the Gibbs states, Comm. Math. Phys., Vol. 48, 1976, pp. 249-265. | MR 428984

[11] H. Kunsch, Non reversible stationary measures for infinite IPS, Z. Wahrsch. Verw. Gebiete, Vol. 66, 1984, pp. 407-424. | MR 751579 | Zbl 0541.60098

[12] J.L. Lebowitz and R.H. Schonmann, On the asymtotics of occurrence times of rare events for stochastic spin systems, J. Stat. Phys., Vol. 48, n. 3/4, 1987, pp. 727-751. | MR 914904 | Zbl 1084.82521 | Zbl 01397656

[13] T.M. Liggett, Interacting Particle Systems, Springer, 1985. | MR 776231 | Zbl 0559.60078

[ 14] F. Martinelli, E. Olivieri and E. Schonmann, Comm. Math. Phys., Vol. 165, 33, 1994. | MR 1298940 | Zbl 0811.60097

[15] F. Martinelli, E. Olivieri and E. Scoppola, Metastability and exponential approach to equilibrium for low temperature stochastic Ising models, J. Stat. Phys., Vol. 61, 1990, pp. 1105. | MR 1083898 | Zbl 0739.60096

[16] E.J. Neves and R.H. Schonmann, Critical droplets and metastability for a Glauber dynamics at very low temperatures, Comm. Math. Phys., Vol. 137, 1991, pp. 209-230. | MR 1101685 | Zbl 0722.60107

[17] E.J. Neves and R.H. Schonmann, Behavior of droplets for a class of Glauber dynamics at very low temperatures, Prob. Th. Rel. Fields, Vol. 91, 1992, pp. 331. | MR 1151800 | Zbl 0739.60101

[18] S. Olla, Large deviations for Gibbs random fields, Prob. Th. Rel. Fields, Vol. 77, 1988, pp. 343-357. | MR 931502 | Zbl 0621.60031

[19] E. Olivieri and E. Scoppola, Markov chains with exponentially small transition probabilities: first exit problem from a general domain. I. The reversible case, J. Stat. Phys., Vol. 79, 1995, pp. 613-647. | MR 1327899 | Zbl 1081.60541 | Zbl 01553933

[20] E. Olivieri and E. Scoppola, Markov chains with exponentially small transition probabilities: first exit problem from a general domain. II. The general case, to appear in J. Stat. Phys. | MR 1412076 | Zbl 1081.60542 | Zbl 01554126

[21] S.L. Lu and H.-T. Yau, Spectral gap and logarithmic Sobolev inequalities for Kawasaki and Glauber dynamics, C.M.P., Vol. 156, 1993, pp. 399-433. | MR 1233852 | Zbl 0779.60078